Marian Gidea
Marian Gidea
Yeshiva University
Підтверджена електронна адреса в yu.edu
Назва
Посилання
Посилання
Рік
Covering relations for multidimensional dynamical systems
P Zgliczyński, M Gidea
Journal of Differential Equations 202 (1), 32-58, 2004
2002004
Topological data analysis of financial time series: Landscapes of crashes
M Gidea, Y Katz
Physica A: Statistical Mechanics and its Applications 491, 820-834, 2018
942018
Differential Geometry and Topology: With a view to dynamical systems
K Burns, M Gidea
CRC Press, 2005
842005
A latent class analysis of cancer risk behaviors among US college students
J Kang, CC Ciecierski, EL Malin, AJ Carroll, M Gidea, LL Craft, B Spring, ...
Preventive medicine 64, 121-125, 2014
642014
Topological methods in the instability problem of Hamiltonian systems
M Gidea, R De La Llave
Discrete and Continuous Dynamical Systems 14 (2), 295, 2006
632006
Weak stability boundary and invariant manifolds
E Belbruno, M Gidea, F Topputo
SIAM Journal on Applied Dynamical Systems 9 (3), 1061-1089, 2010
562010
Resonance transitions associated to weak capture in the restricted three-body problem
E Belbruno, F Topputo, M Gidea
Advances in Space Research 42 (8), 1330-1351, 2008
562008
Covering relations for multidimensional dynamical systems—II
M Gidea, P Zgliczyński
Journal of Differential Equations 202 (1), 59-80, 2004
472004
Geometric approaches to the problem of instability in Hamiltonian systems. An informal presentation
A Delshams, M Gidea, R de la Llave, TM Seara
Hamiltonian dynamical systems and applications, 285-336, 2008
382008
Resonant motion, ballistic escape, and their applications in astrodynamics
F Topputo, E Belbruno, M Gidea
Advances in Space Research 42 (8), 1318-1329, 2008
352008
Topological data analysis of critical transitions in financial networks
M Gidea
International Conference and School on Network Science, 47-59, 2017
332017
Topologically crossing heteroclinic connections to invariant tori
M Gidea, C Robinson
Journal of Differential Equations 193 (1), 49-74, 2003
312003
Automatic recognition and tagging of topologically different regimes in dynamical systems
J Berwald, M Gidea, M Vejdemo-Johansson
arXiv preprint arXiv:1312.2482, 2013
302013
Transition map and shadowing lemma for normally hyperbolic invariant manifolds
A Delshams, M Gidea, P Roldán
arXiv preprint arXiv:1204.1507, 2012
292012
Symmetric planar central configurations of five bodies: Euler plus two
M Gidea, J Llibre
Celestial Mechanics and Dynamical Astronomy 106 (1), 89-107, 2010
292010
Geometry of homoclinic connections in a planar circular restricted three-body problem
M Gidea, JJ Masdemont
International Journal of Bifurcation and Chaos 17 (04), 1151-1169, 2007
262007
Shadowing orbits for transition chains of invariant tori alternating with Birkhoff zones of instability
M Gidea, C Robinson
Nonlinearity 20 (5), 1115, 2007
242007
Arnold’s mechanism of diffusion in the spatial circular restricted three-body problem: a semi-analytical argument
A Delshams, M Gidea, P Roldan
Physica D: Nonlinear Phenomena 334, 29-48, 2016
222016
Hill’s approximation in a restricted four-body problem
J Burgos-García, M Gidea
Celestial Mechanics and Dynamical Astronomy 122 (2), 117-141, 2015
212015
Critical transitions in a model of a genetic regulatory system
J Berwald, M Gidea
arXiv preprint arXiv:1309.7919, 2013
212013
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20